# SDR AALA201904169008

- Difficulty date: April 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 59,450 hours, 29,819 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1965024
- Part serial: 08149R7030
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS R1 WINDSHIELD DELAMINATED.   REPLACED WINDSHIELD PER AMM 56-10-02.
